Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Representations of polygons of finite groups

Michael Kapovich

Geometry & Topology 9 (2005) 1915–1951
Bibliography
1 W Ballmann, J Świątkowski, On $L^2$–cohomology and property (T) for automorphism groups of polyhedral cell complexes, Geom. Funct. Anal. 7 (1997) 615 MR1465598
2 A F Beardon, The geometry of discrete groups, Graduate Texts in Mathematics 91, Springer (1983) MR698777
3 M Bonk, O Schramm, Embeddings of Gromov hyperbolic spaces, Geom. Funct. Anal. 10 (2000) 266 MR1771428
4 M Bourdon, Sur la dimension de Hausdorff de l'ensemble limite d'une famille de sous-groupes convexes co-compacts, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 1097 MR1614024
5 B H Bowditch, Geometrical finiteness for hyperbolic groups, J. Funct. Anal. 113 (1993) 245 MR1218098
6 B H Bowditch, Geometrical finiteness with variable negative curvature, Duke Math. J. 77 (1995) 229 MR1317633
7 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
8 J A Carlson, D Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, Inst. Hautes Études Sci. Publ. Math. (1989) 173 MR1019964
9 K Corlette, Archimedean superrigidity and hyperbolic geometry, Ann. of Math. $(2)$ 135 (1992) 165 MR1147961
10 A Felikson, P Tumarkin, A series of word-hyperbolic Coxeter groups arXiv:math.GR/0507389
11 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
12 M Gromov, R Schoen, Harmonic maps into singular spaces and $p$–adic superrigidity for lattices in groups of rank one, Inst. Hautes Études Sci. Publ. Math. (1992) 165 MR1215595
13 F Haglund, Commensurabilité de résaux uniformes dans les immeubles à angles droits, preprint (2003)
14 F Haglund, D Wise, in preparation
15 T W Hungerford, Algebra, Graduate Texts in Mathematics 73, Springer (1980) MR600654
16 S V Ivanov, A Y Ol’shanskiĭ, Hyperbolic groups and their quotients of bounded exponents, Trans. Amer. Math. Soc. 348 (1996) 2091 MR1327257
17 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
18 S Lang, Algebraic numbers, Addison-Wesley Publishing Co., Reading, MA-Palo Alto-London (1964) MR0160763
19 G A Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Springer (1991) MR1090825
20 G D Mostow, Y T Siu, A compact Kähler surface of negative curvature not covered by the ball, Ann. of Math. $(2)$ 112 (1980) 321 MR592294
21 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
22 J Świątkowski, A class of automorphism groups of polygonal complexes, Q. J. Math. 52 (2001) 231 MR1838366
23 J Tits, Free subgroups in linear groups, J. Algebra 20 (1972) 250 MR0286898
24 D T Wise, The residual finiteness of negatively curved polygons of finite groups, Invent. Math. 149 (2002) 579 MR1923477
25 R J Zimmer, Ergodic theory and semisimple groups, Monographs in Mathematics 81, Birkhäuser Verlag (1984) MR776417